Version française



Clopen type semigroups of actions on 0-dimensional spaces , preprint (2022) [PDF]

A topometric Effros theorem, joint work with I. Ben Yaacov to appear in Journal of Symbolic Logic [PDF]

From invariant measures to orbit equivalence, via locally finite groups, with S. Robert, to appear in Annales Henri Lebesgue [PDF]

Generic properties of homeomorphisms preserving a given dynamical simplex, to appear in Ergodic Theory and Dynamical Systems [PDF].

Dense locally finite subgroups of automorphism groups of ultraextensive spaces, with M. Etedadialiabadi, S. Gao, and F. Le Maître, Advances in Mathematics 391 (2021), no 107966 [PDF].

Dynamical simplices and Borel complexity of orbit equivalence, Israel Journal of Mathematics 236, 317-344 (2020) [PDF].

Homogeneous actions on Urysohn space, with P. Fima , F. Le Maître and S. Moon, to appear in Colloquium Mathematicum [PDF].

Dynamical simplices and Fraïssé theory, Ergodic Theory and Dynamical Systems 39 (2019), no. 11, 3111-3126 [PDF] .

Metrizable universal minimal flows of Polish groups have a comeagre orbit, joint work with I. Ben Yaacov and T. Tsankov, Geometric and Functional Analysis 27(2017), no.1, 67-77 [PDF].

From isolated subgroups to generic permutation representations, with Y. Glasner et D. Kitroser, Journal of the LMS (2)94 (2016), no.3, 688--708 [PDF].

A Polish metric space whose group of isometries induces a universal relation for Polish group actions , Fundamenta Mathematicae 239 (2017), no.1, 43--49 [PDF].

Dynamical simplices and minimal homeomorphisms , joint work with T. Ibarlucia, Proceedings of the AMS 145(2017), no.11, 4981--4994 [PDF].

Polish groups and Baire category methods, preprint (2015), submitted (this paper is based on my Habilitation thesis, with a few additions and substractions), Confluentes Mathematici 8 (2016), no.1, 89--164 [PDF].

Isometrisable group actions, joint work with I. Ben Yaacov, Proceedings of the AMS 144 (2016), no.9, 4081-4088 [PDF].

Polish groups with metrizable universal minimal flows, joint work with Lionel Nguyen Van Thé and T. Tsankov,International Mathematical Research Notices 2016, no. 5, 1285--1307 [PDF].

Grey subsets of Polish spaces, joint work with I. Ben Yaacov, preprint (2014), Journal of Symbolic Logic 80 (2015), no. 4, 1379-1397 [PDF]

Full groups of minimal homeomorphisms and Baire category methods, joint work with T. Ibarlucia, preprint (2013), Ergodic Theory and Dynamical Systems 36 (2016), no. 2, 550-573 [PDF]

Elements of finite order in automorphism groups of homogeneous structures, joint work with D. Bilge, Contributions to Discrete Mathematics 8 (2013), no.2 [PDF]

Extensions of generic measure-preserving actions, Annales de l'Institut Fourier 64 (2014), no.2, 607-623. [PDF]

Generic representations of abelian groups and extreme amenability, joint work with T. Tsankov, Israel Journal of Mathematics 198 (2013) no.1, 129-167. [PDF]

Polish topometric groups, joint work with I. Ben Yaacov and A. Berenstein Transactions of the AMS 365 (2013), no.7, 3877-3897. [PDF]

A note on Hjorth's oscillation theorem, Journal of Symbolic Logic 75 (2010) no.2, 1359-1365. [PDF]

Topology of the Isometry group of the Urysohn space Fundamenta Mathematicae 207 (2010) no.3, 273-287. [PDF]

Linearly rigid metric spaces, joint work with F. Petrov and A.M Vershik, Fundamenta Mathematicae 199 (2008) no.2, 177-194.[PDF]
The above paper led to the publication of a note:
Linearly rigid metric spaces (joint with F. Petrov and A.M Vershik)Comptes Rendus de l'Académie des Sciences de Paris 344 (2007), 235-240.

Some geometric and dynamical properties of the Urysohn space Topology and its Applications 155 (2008), no. 14,1531-1560. [PDF]

Computing the complexity of the relation of isometry between separable Banach spaces Mathematical Logic Quarterly 53 (2007) 128-131. [PDF]

On the geometry of Urysohn's universal metric space Topology and its Applications 154 (2007), 384-403. [PDF]

Compact metrizable groups are isometry groups of compact metric spaces Proceedings of the AMS 136 (2008), no. 4, 1451-1455. [PDF]

Stabilizers of closed sets in the Urysohn space Fundamenta Mathematicae 189 (2006), no. 1, 53-60. [PDF]